Cubic–quartic optical soliton pertubation with complex Ginzburg–Landau equation


Biswas A., Yıldırım Y., EKİCİ M. , Guggilla P., Khan S., González-Gaxiola O., ...More

Journal of Applied Science and Engineering (Taiwan), vol.24, no.6, pp.937-1004, 2021 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.6180/jase.202112_24(6).0014
  • Title of Journal : Journal of Applied Science and Engineering (Taiwan)
  • Page Numbers: pp.937-1004
  • Keywords: Ginzburg–Landau, Non–Kerr law, Perturbation, Solitons

Abstract

© The Author(’s).This paper secures a spectrum of cubic–quartic optical solitons for perturbed complex Ginzburg–Landau equation. There are eight powerful and prolific integration structures that made this retrieval possible. The perturbation terms are all of Hamiltonian type and are with maximum intensity. The existence criteria for such solitons naturally emerged from their respective parameter dynamics. As a byproduct, these schemes revealed periodic singular solutions.